Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Quitting Zoloft After 15+ Years Sanguine

Posted by Conundrum on January 9, 2011, at 13:51:57

In reply to Quitting Zoloft After 15+ Years, posted by Sanguine on January 9, 2011, at 1:05:12

> It wasn't necessarily a New Year's resolution, but I decided (alone) to come off of sertraline. I had tried before, but the depression was too overwhelming and I always went back. I was on 50mg when I quit cold turkey, and for a week I've felt horrible. The anger and depression have lessened, but I still feel overwhelmed by loud sounds/ speech, bright lights, vivid and bizarre dreams, and (visual) changes in depth or distance. I am not really get any support from my family and I hate my regular physician and see someone else when I need a script or have a minor medical problem. Neither doctor seems to be very conversant in antidepressants, and the latter considers what I was on a "baby dose" and thinks I just need therapy. Yes, wonderful, of course I would except I have no insurance. I want to know if I am doing the right thing and how much longer I can expect withdrawal symptoms. I feel like either no one is treating this with any gravity or they think it's (as always) all in my head. Honestly, that bothers me more than the symptoms. Sorry for being so verbose, I just feel so alone and ignored.

This is as uncommon as you think. I would suggest you join paxilprogess.org or .com not sure, and talk to some of the members there who have gone through the same thing. I can tell you for sure that I notice changes in vision when starting or stopping SSRIs. It is almost as if things look two dimensional at times.

It can take a while for these things to go away. Some people end up going back on the drug and slowly weening down to stop these side effects.

You might experience problems with light and sound anywhere from 6 months up to 2 years. However you don't seem to be as bad as some of the folks who have come off SSRIS, so you would probably be better in a shorter time. Just know that it won't be an over night change.


Complaints: post-SSRI problems: anhedonia, memory and concentration problems, sexual anhedonia. )
Country:USA
Currently taking 2.5 mg prozac, Multi B vitamin

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Conundrum thread:976279
URL: http://www.dr-bob.org/babble/20101231/msgs/976334.html